# SDR HNAA2023110700372

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 41,442 hours, 36,934 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WINDSHEAR INOP, EGPWS INOP WITH RAD ALT FAIL MSG IN FLIGHT  PERFORMED GVIOF GROUND STUD GSO383. CHECKS GOOD R/RD CONNECTORS P2227 &J2227 AS PRECAUTION CHECKED COAX CABLES WITH TDR CABLES W1979, W0036,& W0037  AU CHECK GOOD. PERFORMED RAD ALT SYS. OPERATIONAL TEST IAW 34-31-00. OPS CHECK GOOD.
